# SDR REXA2017060500652

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 21,354 hours, 13,661 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 14
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX OXYGEN MASK DEPLOYED AT ROW 14 A&B.  RESTOWED THE OXYGEN MASKS IAW AMM 35-20-00-710-810. OPS CHECKED GOOD,  OK FOR SERVICE.
